# SDR SWIA202055823

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE CORRODED SEVERAL PLACES.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED PASSENGER DOOR LOWER SILL LOWER SUPPORT ANGLE REF BOMBARDIER DWG SH670-31810 REV AE, CRJ900 SRM 51-42-21-001-001-A01, AND CRJ900 SRM 51-41-02-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
